MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. CLINITEK NOVUS

SIEMENS HEALTHCARE DIAGNOSTICS INC. CLINITEK NOVUS
Model Number 10697937
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that their clinitek novus instrument gave a false negative leukocyte result compared to retesting the same patient sample using a visual read multistix 10sg urine strip.There was no report of injury as a result of this event.
 
Additional Manufacturer Narrative
Siemens has requested further information and troubleshooting from the customer to conduct a more in depth investigation.The cause of this event is unknown.
 
Additional Manufacturer Narrative
The customer indicated event occurred due to user error.Per the ifu, turbid samples should not be tested.No additional investigation can be performed.

Brand Name
CLINITEK NOVUS
Common Device Name
CLINITEK NOVUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD.
northern road
chilton industrial estate
sudbury, suffolk CO10 2XQ
UK   CO10 2XQ
Manufacturer Contact
thomas myers
511 benedict avenue
tarrytown, NY 10591
MDR Report Key15899522
Report Number3002637618-2022-00071
Device Sequence Number20114422
Product Code KQO
UDI-Device Identifier00630414981147
UDI-Public00630414981147
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140717
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10697937
Device Catalogue Number10697937
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer01/13/2023
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown